# SDR AALA202405148929

- Difficulty date: May 11, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 31,803 hours, 4,353 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NUMBER 4 SLAT NOSE AND WEDGE SKIN HAS EXPOSED COMPOSITE AND MUD CRACKING. ACCOMPLISHED PERMANENT REPAIR ON NUMBER 4 SLAT NOSE AND WEDGE. PER 787-8 AMM DMC B787-A-57-00-00-02A-257A-A.
